# SDR SWAA2020091415881

- Difficulty date: August 31, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 38,883 hours, 23,372 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT INBOARD MAIN FLAP UPPER SURFACE LOC AT 2.5 IN FROM TRAILING EDGE AND 43.5 IN FROM OUTBOARD EDGE AT RT WING.  PERFORMED PERMANENT REPAIR ON INBOARD MAIN FLAP WEDGE PANEL AT RT WING AND IS DOCUMENTED ON DEFECT NO L177042.
